Weakly associative lattices and tolerance relations

Ivan Chajda; Bohdan Zelinka

Czechoslovak Mathematical Journal (1976)

  • Volume: 26, Issue: 2, page 259-269
  • ISSN: 0011-4642

How to cite

top

Chajda, Ivan, and Zelinka, Bohdan. "Weakly associative lattices and tolerance relations." Czechoslovak Mathematical Journal 26.2 (1976): 259-269. <http://eudml.org/doc/12937>.

@article{Chajda1976,
author = {Chajda, Ivan, Zelinka, Bohdan},
journal = {Czechoslovak Mathematical Journal},
language = {eng},
number = {2},
pages = {259-269},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Weakly associative lattices and tolerance relations},
url = {http://eudml.org/doc/12937},
volume = {26},
year = {1976},
}

TY - JOUR
AU - Chajda, Ivan
AU - Zelinka, Bohdan
TI - Weakly associative lattices and tolerance relations
JO - Czechoslovak Mathematical Journal
PY - 1976
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 26
IS - 2
SP - 259
EP - 269
LA - eng
UR - http://eudml.org/doc/12937
ER -

References

top
  1. E. Fried, Tournaments and non-associative lattices, Ann. Univ. Sci. Budapest., Sect. Math. 13 (1970), 151-164. (1970) MR0321837
  2. E. Fried, Subdirectly irreducible weakly associative lattices with Congruence Extension Property, Ann. Univ. Sci. Budapest., Sect. Math, (to appear). MR0387134
  3. E. Fried, G. Grätzer, Some examples of weakly associative lattices, Colloq. Math. 27 (1973), 215-221. (1973) MR0327590
  4. E. Fried, V. Turán-Sós, Weakly associative lattices and projective planes, Ann. Univ. Sci. Budapest., Sect. Math, (to appear). MR0383226
  5. E. Fried, Equational classes which cover the class of distributive lattices, Ann. Univ. Sci. Budapest., Sect. Math, (to appear). Zbl0313.06005
  6. O. Ore, Theory of Graphs, Providence 1962. (1962) Zbl0105.35401MR0150753
  7. J. Plesník, Diametrically critical tournaments, Časop. pěst. mat. 100 (1975), 361 - 370. (1975) MR0392657
  8. B. Zelinka, Tolerance in algebraic structures, Czech. Math. J. 20 (1970), 179-183. (1970) Zbl0197.01002MR0260653
  9. B. Zelinka, Tolerance in algebraic structures II, Czech. Math. J. 25 (1975), 175-178. (1975) Zbl0316.08001MR0457323
  10. I. Chajda, B. Zelinka, Tolerance relations on lattices, Čas. pěstov. mat. 99(1974), 394-399. (1974) MR0360380

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.